# SDR ASAA11510462

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,984 hours, 4,195 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA CONTINUES TO SHOW A SHIFT IN DELTA CRUISE AND TAKE OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  PERFORMED TASK 77 21 01.  FOUND T49.5 S3 PROBE FAULTY (HIGH RESISTANCE).  INSTALLED NEW S3 PROBE REF 77 21 01.  OPS CKD REF EEC TEST 73 21 00.  SYS CHECKS NML.
